Jump to content
Important Survey - Please Participate ×

Questions


[...]

Recommended Posts

Hi,

Does anyone have experience with using other meds for sleep while tapering off valium? If this is not a good idea please explain. I know that no one here can give medical advise so I'm asking fir personal experiences? Thanks

Link to comment
Share on other sites

Hello @[...]. Welcome to BenzoBuddies.

Are you are already tapering off Valium? Please let us know if you need any help with that.

As for other meds to help with sleep, it would best to start a thread on the Insomnia, Depression & Anxiety forum. I have experience of using Atarax to help with sleep - which I will save for a new thread - and I am sure many other members will have experiences and suggestions for you too.

Link to comment
Share on other sites

Also,

I am currently doing a food detox to get my body as healthy as possible. When that is finished I plan to start reducing the v again. Last attempt at a quarter pill a day (yellow) left me with severe tinitis anxiety sleeplessness and depression. So I had to take a break. Prior to that I seemed to be doing well titration with liquid. Got down to 1/3 tablet a day without any symptoms other than sleeplesness.

Link to comment
Share on other sites

What is your daily dose of Valium? What dose are the pills? Do you take just once per day, or do your split up your daily dose into two or more doses?

Link to comment
Share on other sites

Ove been taking ad much as .5 to 20-40 mgs for about a week and then switching to something else to help sleep and titration off the valium slowly. Last time got down to 1 3rd of a 5 mg a day and was doing well till I got to the 3 week mark. Then felt all the tinitis and depression anxiety etc. Scared to death to go without sleep. Feel so miserable. Maybe tomorrow I will start again and get as low as I can and just jump from there. It would be 1.7 mgs. Is that too high? It helps so much having you guys to talk to. I don't feel so alone in this journey. Thank you. I'm scared. I only have about 90 left and there's no guarantee I will get more.

Link to comment
Share on other sites

Also I think I will split daily doses. I was just doing once a day but w the Klonipin I did 3 times a day. I had a completely smooth no bad affects when I came off the k. It took me 250 days but 0 withdrawal that way. Titration in milk and dosed 3x a day

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...